# SDR SWAA2025071079619

- Difficulty date: June 8, 2025
- Submitted: July 10, 2025
- Operation: Air carrier
- Aircraft: N7721E
- Make and model: Boeing 737-7BD
- Aircraft serial: 34479
- Aircraft time: 61,888 hours, 33,237 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON ANGLE - CLIP LOCATED BS500B AND LBL21 FWD POSITION FWD CARGO COMPARTMENT. REPLACED CLIP LOCATED BS500B AND LBL21 BTW STR25L AND STR26L FWD CARGO COMPARTMENT SRM 51-10-02 Ï¿½TEM 9 DWG 143A7505 SHEET 5 REV B.
